# SDR NWAA072449953

- Difficulty date: July 10, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- Aircraft time: 103,721 hours, 84,851 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN CREW REPORTED A PRESSURE LEAK TYPE SQUEAL COMING FROM THE AFT EMERGENCY ESCAPE HATCH.  WHEN FLIGHT CREW REDUCED THRUST THE CABIN ALTITUDE CLIMBED UNCONTROLLABLY.  THE PILOT PERFORMED A RAPID DESCENT TO A LOWER ALTITUDE AND CONTINUED TO SCHEDULED DESTINATION.  THE PASSENGER OXYGEN MASKS DID NOT DEPLOY.  THE LANDING AT VPS WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE RESEATED THE AFT TAIL COMPARTMENT PLUG DOOR AND PRESSURE CHECKED THE AIRCRAFT.  THEY ALSO DID PERFORM BITE ON THE PRESSURE CONTROLLERS.  ALL CHECKS WERE GOOD AND THE AIRCRAFT HAS RETURNED TO SERVICE.
